# SDR SWIA202161606

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 37,773 hours, 34,040 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

D: ON APPROACH INTO DEN WHEN LANDING GEAR LEVER WAS SELECTED DOWN, WE RECEIVED AN INTERMITTENT GEAR DISAGREE MESSAGE. AFTER APPROXIMATELY 20 SECONDS OF THIS RECURRING INTERMITTENT MESSAGE, THE GEAR INDICATED DOWN AND LOCKED AND THE MESSAGE DISAPPEARED. WE BROKE OFF THE APPROACH, REQUESTED DELAY VECTORS AND RAN QRH VOL 2 EMERGENCY 13-3 PROCEDURE. AFTER COMPLETING CHECKLIST AND SELECTING HYDRAULIC PUMP 2 AND 3B TO ON, WE REQUESTED ANOTHER APPROACH AND LANDED THE AIRCRAFT WITHOUT FURTHER INCIDENT. / C: MEL 32-30-1 / CAT: A DUE 10/06/21 / CAT: / ON APPROACH INTO DEN WHEN LANDING GEAR LEVER WAS SELECTED DOWN, WE RECEIVED AN INTERMITTENT GEAR DISAGREE MESSAGE. AFTER APPROXIMATELY 20 SECONDS OF THIS RECURRING INTERMITTENT MESSAGE, THE GEAR INDICATED DOWN AND LOCKED AND THE MESSAGE DISAPPEARED. WE BROKE OFF THE APPROACH, REQUESTED DELAY VECTORS AND RAN QRH VOL 2 EMERGENCY 13-3 PROCEDURE. AFTER COMPLETING CHECKLIST AND SELECTING HYDRAULIC PUMP 2 AND 3B TO ON, WE REQUESTED ANOTHER APPROACH AND LANDED THE AIRCRAFT WITHOUT FURTHOCT 05, 2021  STATION: DEN--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. AUTHORIZED BY MCC. MX ACTION COMPLIED WITH GEAR PINS INSTALLED. PLACARDS INSTALLED. AIRCRAFT HAS BEEN DOWNRADED FROM CATII STATUS. CATII NOT AUTHORIZED. PLACED GEAR PIN FLAGS IN COCKPIT CLOSET.
